# SDR USAA2012012400001

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 29,769 hours, 19,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01936
- Condition: Faulty
- Location: Ac Bay
- Part time: 34,898 hours, 12,542 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED BURNING SMELL STRONG MID CABIN TO AFT CABIN, SMELL DIMINISHED AFTER RIGHT PACK TURNED OFF.  FOUND SOURCE OF ODOR TO BE FROM PACK 2.  REMOVED AND REPLACED AIR CYCLE MACHINE (ACM) IAW AMM 21-52-21.  ALSO REPLACED RECIRCULATION FILTERS AND CLEANED BLEED AIR PLUMBINGS.  NO MORE BURNING SMELL NOTED.
